Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :38 Issue : 1 2011      Add To Cart                                                                    Download

Minimal homothetical lightlike hypersurfaces of semi-euclidean spaces

Auther : DERYA SAGLAM* AND AR IF SABUNCUOGLU**

*Afyon Kocatepe University, Faculty of Science-Literature, Department of Mathematics 03200 ANS Campus, Afyonkarahisar, Turkey;

e-mail: dryilmaz@aku.edu.tr.

**Ankara University, Faculty of Science, Department of Mathematics Tandogan Ankara, Turkey

e-mail: sabuncu@science.ankara.edu.tr.

ABSTRACT

All lightlike hypersurfaces of a semi-Euclidean space that can locally be written as the product of functions of one variable are parametrized and shown that they are minimal.

Keywords: minimal; homothetic hypersurfaces; degenerate surfaces.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55162

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law